# SDR 99ZZZM65

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 605549
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTIN AT AERO CORP IN LAKE CITY, FL, CORROSION WAS FOUND ON THE SCALLOPS OF THE SEAT TRACK AT BS 420 RBL 57.  REMOVED CORRODED SECTION.  FABRICATED AND INSTALLED NEW SECTION OF TRACK IAW B727 SRM 53-10-02, 51-10-02 AND MM 51-20-11.  (M)
